Alert archive / Virginia / Special Weather Statements in 2017
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Jul 15, 2017, 4:21 AM EDT for City of Chesapeake, City of Virginia Beach, Virginia; Currituck County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2017, 4:21 AM EDT (08:21 UTC)
- Expired
- Jul 15, 2017, 5:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Wakefield, VA
Counties Currituck County, NC, City of Chesapeake, VA, City of Virginia Beach, VA
The radar
The Norfolk radar (KAKQ), 85 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1808 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted.
389
WWUS81 KAKQ 150821
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
421 AM EDT SAT JUL 15 2017
NCZ016-017-102-VAZ097-098-150900-
Eastern Currituck-Camden-Western Currituck-Virginia Beach-Chesapeake-
421 AM EDT SAT JUL 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CAMDEN...
AND CURRITUCK COUNTIES...THE CITY OF CHESAPEAKE AND THE CITY OF
VIRGINIA BEACH...
At 420 AM EDT, radar indicated that strong thunderstorms were
located along a line extending from near Deep Creek to near
Currituck. Movement was east at 35 mph.
Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Virginia Beach...Currituck...Regent University...Great Bridge...
Kempsville...Deep Creek...Norfolk...Chesapeake...Portsmouth...Back
Bay...Fentress...Bowers Hill...Corolla...Northwest...Cradock...
Princess Anne...Moyock...Knotts Island...South Norfolk and Rudee
Heights.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3635 7611 3670 7648 3679 7646 3680 7639
3679 7638 3680 7629 3683 7628 3683 7620
3685 7618 3690 7594 3677 7591 3660 7583
3629 7575 3630 7578
TIME...MOT...LOC 0820Z 283DEG 30KT 3671 7640 3641 7594
$$
ZIMMERMANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 4:10 AM EDT, 11 minutes earlier.
Area forecast discussion, Jul 15, 4:10 AM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Wakefield VA 410 AM EDT Sat Jul 15 2017 .SYNOPSIS... A frontal boundary stalls near the Virginia North Carolina border today and Sunday. This boundary dissipates early next week as a trough approaches from the NW. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Persistent convection continues across the Tidewater early this morning with the primary hazards being frequent cloud to ground lightning and heavy rain. Rain gauge reports and radar estimates depict 2-4" rainfall amounts across portions of the Tidewater. This convection is occurring ahead of a weak cold front that extends from the Delmarva back through central VA as of 4 am. An upper trough digging across the Great Lakes and Ohio Valley will push the boundary near the VA/NC border today. Showers/tstms should diminish in coverage and push offshore early this morning. Re-development is expected by this aftn along and S of the boundary, with 20-40% PoPs for far srn VA, and 40-60% PoPs for NE NC. Tstms will be capable of producing heavy rain and locally strong wind gusts. Partly to mostly sunny across the nrn tier of the area today as drier air arrives from the NW, with variably to mostly cloudy conditions expected across srn VA/NE NC. Temperatures will return to near seasonal averages today with highs generally in the upper 80s to around 90F. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... The aforementioned front stalls and gradually dissipates in vicinity of the VA/NC border tonight and Sunday. Conditions dry out across the N, with PoPs of 30-50% continuing for far SE VA/NE NC in vicinity of the decaying front, and ~20% for s-central VA. High temperatures range from the upper 80s to around 90 Sunday, after morning lows in the upper 60s to mid 70s. By Monday, low pressure deepens over the ern Great Lakes and further sharpens an upper trough over the local area. This should result in at least diurnal convection, so will carry chc PoPs (25-40%) near the remains of old boundary over SE VA/NE NC, and ~30% for the far NW Piedmont, and slight chc from central VA to the Ern Shore. Highs again in the upper 80s to around 90 after morning lows of 70-75F. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Trough aloft will be slow to move across the region (at least through Wed)...resulting in continued typical summertime wx w/ generally diurnally driven PoPs (SHRAs/tstms) (Tue-Wed). By mid/late next week...ridge aloft begins to expand back into the region from the W and S...potentially leading to "drying" and hotter conditions (though enough of a NW flow may be problematic for possible convective complexes). Temperatures will average closer to normal through Wed...then back above normal mid next week. Highs Mon-Wed in the u80s- l90s. Highs Thu-Fri in the l-m90s. Most nighttime lows in the 70s. && .AVIATION /08Z SATURDAY THROUGH WEDNESDAY/... Showers/tstms will push offshore early this morning primarily impacting ORF where periods of MVFR/IFR vsby is possible. Otherwise, mainly VFR conditions are expected through midday. A frontal boundary will settle near the VA/NC border today with additional showers/tstms possible by this aftn. This will mainly impact ECG (40-60% chc) with a lesser chc at ORF (20-40%). These tstms could produce brief periods of MVFR/IFR conditions and locally strong wind gusts. The front stalls and dissipates near the VA/NC border tonight and Sunday, maintaining a chance of showers/storms for SE VA/NE NC. The initial front dissipates by Monday as trough approaches from the NW and settles over the area through midweek. && .MARINE... The Bermuda High pressure system that has been in place for much of the week will continue to weaken/shift E through tonight w/ a cold front approaching the local area from the NW. SW flow ahead of that front continues through most of tonight. With the push behind the front being relatively weak...the movement of the front will remain slow through Sat w/ taking time to switch to the NW. So expect SW winds to again accelerate this evening-tonight to the 10 to 20 kt range. Seas remained below 5 ft Thu night over the ocean waters...will keep seas below SCA tonight. By Sat afternoon...the front will be reaching near the VA/NC boarder where it is expected to stall out and then gradually dissipate by Sun afternoon and evening. Behind the front...the winds will be light and mainly from the N Sat night...but as the front dissolves...the winds will turn back around to the S Sun/Sun night (while average aob 10 kt). SSW flow will continue into early next week as the Bermuda reestablishes its control. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...AJZ/JDM NEAR TERM...AJZ SHORT TERM...AJZ/JDM LONG TERM...ALB AVIATION...AJZ MARINE...ALB
Hazardous weather outlook, Jul 15, 3:48 AM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 348 AM EDT Sat Jul 15 2017 NCZ012>017-030>032-102-160800- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck- 348 AM EDT Sat Jul 15 2017 This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...Today and Tonight. Showers and thunderstorms are expected to develop this afternoon. Some of the storms will be capable of producing heavy rain and locally strong wind gusts. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ048-060>062-064>069-075>090-092-093-095>100-509>525- 160800- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Accomack-Northampton- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 348 AM EDT Sat Jul 15 2017 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 15, 12:58 AM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1258 AM EDT SAT JUL 15 2017
VAZ093-095>098-524-525-150545-
Hampton/Poquoson-Isle of Wight-Norfolk/Portsmouth-Newport
News-Suffolk-Virginia Beach-Chesapeake-
1258 AM EDT SAT JUL 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ISLE OF
WIGHT ...THE CITY OF NORFOLK...THE NORTHERN CITY OF CHESAPEAKE...THE
CITY OF PORTSMOUTH...THE NORTHEASTERN CITY OF SUFFOLK...THE
NORTHWESTERN CITY OF VIRGINIA BEACH...THE CITY OF HAMPTON AND THE
SOUTHERN CITY OF NEWPORT NEWS...
At 1256 AM EDT, radar indicated that strong thunderstorms were
located along a line extending from near Northampton to near Kings
Fork. Movement was east at 35 mph.
Frequent cloud to ground lightning and heavy rain is expected with
these storms. Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Virginia Beach...Newport News...Hampton...Windsor...Ocean View...
Kempsville...Virginia Wesleyan College...Hampton University...Old
Dominion University...Downtown Norfolk...Regent University...Deep
Creek...Downtown Portsmouth...Churchland...Norfolk State
University...Great Bridge...Norfolk...Chesapeake...Portsmouth and
Suffolk.
If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3691 7594 3671 7622 3681 7675 3703 7649
3703 7624 3700 7626 3697 7621 3695 7609
3697 7605 3697 7599 3695 7596 3692 7594
TIME...MOT...LOC 0456Z 274DEG 31KT 3697 7642 3682 7664
ZIMMERMANSpecial weather statement, Jul 15, 1:50 AM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Wakefield VA
150 AM EDT SAT JUL 15 2017
VAZ092-093-095>098-150630-
Isle of Wight-Norfolk/Portsmouth-Southampton-Suffolk-Virginia
Beach-Chesapeake-
150 AM EDT SAT JUL 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ISLE OF
WIGHT...AND EAST CENTRAL SOUTHAMPTON COUNTIES...THE CITY OF
NORFOLK...THE CITY OF CHESAPEAKE...THE CITY OF PORTSMOUTH...THE CITY
OF SUFFOLK AND THE CITY OF VIRGINIA BEACH...
At 149 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Virginia Beach to near Carrsville.
Movement was east at 40 mph.
Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Virginia Beach...Windsor...Ocean View...Kempsville...Virginia
Wesleyan College...Old Dominion University...Downtown Norfolk...
Regent University...Great Bridge...Downtown Suffolk...Deep Creek...
Downtown Portsmouth...Holland...Churchland...Norfolk State
University...Norfolk...Chesapeake...Portsmouth...Suffolk and
Fentress.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3656 7670 3679 7703 3699 7625 3695 7610
3696 7605 3695 7596 3692 7594 3690 7594
3677 7591 3667 7586
TIME...MOT...LOC 0549Z 267DEG 36KT 3684 7599 3674 7679
ZIMMERMANSpecial weather statement, Jul 15, 2:33 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Wakefield VA
233 AM EDT SAT JUL 15 2017
VAZ095>098-150715-
Norfolk/Portsmouth-Suffolk-Virginia Beach-Chesapeake-
233 AM EDT SAT JUL 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ...THE SOUTHEASTERN
CITY OF NORFOLK...THE CITY OF CHESAPEAKE...THE SOUTHERN CITY OF
PORTSMOUTH...THE SOUTHEASTERN CITY OF SUFFOLK AND THE CITY OF
VIRGINIA BEACH...
At 232 AM EDT, radar indicated that strong thunderstorms were
located along a line extending from near Back Bay to near Downtown
Suffolk. Movement was east at 35 mph.
Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Virginia Beach...Regent University...Great Bridge...Kempsville...
Downtown Suffolk...Deep Creek...Downtown Portsmouth...Norfolk...
Chesapeake...Portsmouth...Suffolk...Back Bay...Fentress...Bowers
Hill...Cradock...Princess Anne...Western Branch...South Norfolk...
Rudee Heights and Portlock.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3663 7656 3680 7661 3684 7630 3684 7624
3685 7625 3689 7594 3655 7582
TIME...MOT...LOC 0632Z 284DEG 32KT 3669 7595 3668 7650
ZIMMERMANSpecial weather statement, Jul 15, 2:36 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Wakefield VA
236 AM EDT SAT JUL 15 2017
VAZ092-093-095>097-150715-
Isle of Wight-Norfolk/Portsmouth-Southampton-Suffolk-Chesapeake-
236 AM EDT SAT JUL 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ISLE OF
WIGHT...AND CENTRAL SOUTHAMPTON COUNTIES...THE SOUTHWESTERN CITY OF
NORFOLK...THE NORTHWESTERN CITY OF CHESAPEAKE...THE CITY OF
FRANKLIN...THE CITY OF PORTSMOUTH AND THE CENTRAL CITY OF SUFFOLK...
At 236 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kings Fork to near Courtland.
Movement was east at 40 mph.
Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Franklin...Windsor...Courtland...Old Dominion University...Downtown
Suffolk...Holland...Churchland...Norfolk...Chesapeake...Portsmouth...
Suffolk...Isle Of Wight...Hunterdale...Bowers Hill...Carrsville...
Driver...Sedley...Ghent...Kings Fork and Zuni.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3670 7742 3688 7704 3691 7667 3690 7625
3678 7638 3676 7644 3662 7673
TIME...MOT...LOC 0636Z 270DEG 37KT 3680 7657 3671 7701
ZIMMERMANSpecial weather statement, Jul 15, 3:16 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wakefield VA
316 AM EDT SAT JUL 15 2017
VAZ093-095>098-150800-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Virginia Beach-Chesapeake-
316 AM EDT SAT JUL 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ISLE OF WIGHT
...THE SOUTHERN CITY OF NORFOLK...THE CITY OF CHESAPEAKE...THE CITY
OF PORTSMOUTH...THE CITY OF SUFFOLK AND THE CITY OF VIRGINIA BEACH...
At 316 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fentress to near Hunterdale.
Movement was east at 30 mph.
Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Virginia Beach...Windsor...Kempsville...Virginia Wesleyan College...
Downtown Norfolk...Regent University...Great Bridge...Downtown
Suffolk...Deep Creek...Downtown Portsmouth...Holland...Churchland...
Norfolk State University...Norfolk...Chesapeake...Portsmouth...
Suffolk...Fentress...Bowers Hill and Carrsville.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3665 7691 3670 7691 3670 7693 3689 7682
3687 7594 3654 7582
TIME...MOT...LOC 0716Z 270DEG 28KT 3674 7619 3674 7692
ZIMMERMANSpecial weather statement, Jul 15, 4:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
421 AM EDT SAT JUL 15 2017
NCZ016-017-102-VAZ097-098-150900-
Eastern Currituck-Camden-Western Currituck-Virginia Beach-Chesapeake-
421 AM EDT SAT JUL 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CAMDEN...
AND CURRITUCK COUNTIES...THE CITY OF CHESAPEAKE AND THE CITY OF
VIRGINIA BEACH...
At 420 AM EDT, radar indicated that strong thunderstorms were
located along a line extending from near Deep Creek to near
Currituck. Movement was east at 35 mph.
Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Virginia Beach...Currituck...Regent University...Great Bridge...
Kempsville...Deep Creek...Norfolk...Chesapeake...Portsmouth...Back
Bay...Fentress...Bowers Hill...Corolla...Northwest...Cradock...
Princess Anne...Moyock...Knotts Island...South Norfolk and Rudee
Heights.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3635 7611 3670 7648 3679 7646 3680 7639
3679 7638 3680 7629 3683 7628 3683 7620
3685 7618 3690 7594 3677 7591 3660 7583
3629 7575 3630 7578
TIME...MOT...LOC 0820Z 283DEG 30KT 3671 7640 3641 7594
ZIMMERMANThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:00 PM EDT | Special Weather Statement | AKQ | Accomack | 60 min |
| Jul 14, 8:01 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Franklin, City of Hampton, City of Norfolk, City of Poquoson, City of Portsmouth and 1 more | 44 min |
| Jul 14, 8:05 PM EDT | Special Marine Warning | AKQ | 70 min | |
| Jul 14, 8:33 PM EDT | Special Weather Statement | AKQ | Northampton | 42 min |
| Jul 14, 8:37 PM EDT | Special Marine Warning | AKQ | 53 min | |
| Jul 14, 8:54 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Virginia Beach | 51 min |
| Jul 14, 8:59 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Jul 14, 9:01 PM EDT | Special Marine Warning | AKQ | 59 min | |
| Jul 14, 9:28 PM EDT | Special Marine Warning | AKQ | 62 min | |
| Jul 15, 12:58 AM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Portsmouth | 47 min |
| Jul 15, 12:59 AM EDT | Special Marine Warning | AKQ | 61 min | |
| Jul 15, 1:50 AM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 40 min |
| Jul 15, 1:56 AM EDT | Special Marine Warning | AKQ | 79 min | |
| Jul 15, 2:09 AM EDT | Areal Flood Advisory | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 3 hr |
| Jul 15, 2:33 AM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Virginia Beach | 42 min |
| Jul 15, 2:36 AM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, City of Franklin, City of Portsmouth, City of Suffolk | 39 min |
| Jul 15, 3:16 AM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Portsmouth, City of Suffolk, City of Virginia Beach | 44 min |
| Jul 15, 3:55 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 35 min |
| Jul 15, 4:03 PM EDT | Special Weather Statement | AKQ | City of Chesapeake | 27 min |
| Jul 15, 4:24 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 36 min |
| Jul 14, 8:43 PM EDT | Special Weather Statement | AKQ | Perquimans | 47 min |
| Jul 14, 9:23 PM EDT | Special Weather Statement | AKQ | Hertford | 37 min |
| Jul 14, 9:58 PM EDT | Special Weather Statement | AKQ | Bertie, Chowan, Gates, Hertford | 47 min |
| Jul 14, 10:35 PM EDT | Special Weather Statement | AKQ | Chowan, Perquimans | 40 min |
| Jul 15, 4:55 PM EDT | Special Weather Statement | AKQ | Currituck | 35 min |
| Jul 15, 7:42 PM EDT | Special Weather Statement | AKQ | Currituck | 33 min |
| Jul 14, 9:15 PM EDT | Areal Flood Advisory | AKQ | Somerset, Wicomico, Worcester | 3 hr |
Nearby
Special Weather Statements in Virginia, 2017Special Weather Statements in North Carolina, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.